# SDR SWAA2022100378963

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R AT FWD GALLEY AREA 2022-488595 / [01] REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R AT FWD GALLEY AREA IAW B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A8370 REV D; 141A8380 REV - AND 141A8320 REV B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STRINGER 8R AT FWD GALLEY AREA IAW B737-700 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A8370 REV D; 141A8380 REV - AND 141A8320 REV B SEE INDIVIDUAL SIGN OFF BELOW
